Volume 12, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The twisted Alexander polynomial for finite abelian covers over three manifolds with boundary

Jérôme Dubois and Yoshikazu Yamaguchi

Algebraic & Geometric Topology 12 (2012) 791–804
Abstract

We provide the twisted Alexander polynomials of finite abelian covers over three-dimensional manifolds whose boundary is a finite union of tori. This is a generalization of a well-known formula for the usual Alexander polynomial of knots in finite cyclic branched covers over the three-dimensional sphere.

Keywords
Reidemeister torsion, Twisted Alexander polynomial, Branched cover, Links, Homology orientation
Mathematical Subject Classification 2000
Primary: 57M25
Secondary: 57M27
References
Publication
Received: 3 September 2011
Revised: 20 December 2011
Accepted: 3 January 2012
Published: 17 April 2012
Authors
Jérôme Dubois
Institut de Mathématiques de Jussieu
Université Paris Diderot–Paris 7
UFR de Mathématiques
Case 7012, Bâtiment Chevaleret
75205 Paris Cedex 13
France
Yoshikazu Yamaguchi
Department of Mathematics
Tokyo Institute of Technology
2-12-1 Ookayama Meguro-ku
Tokyo 152-8551
Japan